| Model Number |
317.62 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Event year is reported as 2021; however exact date of event is unknown.Additional product code: erl hbe.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that all of the drill bits are dull.It was unknown if there was any procedure involved.There were no patient consequences are reported.No further information is available.This complaint involves 30 devices.This report is for (1) 1.5mm drill bit/universal-hall with 12mm top/44.5mm.This report is 1 of 20 for (b)(4).